advertisement
Question
Posted by: Concerned | 2008/06/20

Minerva

Good day

I was on Minerva 35 for a year and took my last pill on 14 May 2008, the day my period started.

According to the tablet I was supposed to menstruate last week Wednesday or Thursday. I havent started yet, could it be because I left the tablet.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Concerned
The possibility of pregnancy should be considered as a first option. Should a pregnancy test prove to be negative then the possibility of an ovarian cyst or alternately hormonal imbalance is highly likely, it should be ruled out by a careful gynaecological examination and necessary hormonal blood tests.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: curious | 2008/06/24

do they sell fertlity pills at SA pharmacies?

Reply to curious
Posted by: Monz | 2008/06/20

I was 18 days late on my first cycle after I went off the pill. It happens, your hormones are just adjusting, you just have to wait it out...

Reply to Monz
Posted by: Concerned | 2008/06/20

Did the same thing happen to you as well.

I still havent started menstruating, going into week number two.

Reply to Concerned
Posted by: Dee | 2008/06/20

Its becuase you stopped the pill.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement